Tablets usage

Patient

Q: As i am suffering from migraine my doctor gave me tablets to use for 15 days.
In the morning i am taking
Sibelium 10mg and Betacap TR 40
And in the night i am taking Tryptomer 25mg
But i am suffering from drowziness,sleepy after taking the morning tablets..Can you please suggest me so that instead of getting sleepy and drowziness in the morning it is better if i get at night as i will sleep at night and work in the morning..

Please help

Symptoms:  Headaches,Nausea
Doctor

A:   You mentioned that you suffer from migraine and are on medication. Drugs you consume are apt for the condition but timings are improper. Sibelium (Flunarizine) is associated with most common side effect of drowsiness. Usually it is prescribed at bed time to avoid drowsiness in the day time, but you are consuming it in morning, which resulted in your complaints. You must change the time of consumption of this drug from morning to night, but consult your physcian first for further followup.

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews